Xinmin Yang, Shouyang Wang, Duan Li, "Symmetric duality for a class of multiobjective programming", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 380162, 9 pages, 2000. https://doi.org/10.1155/S0161171200002647
Symmetric duality for a class of multiobjective programming
We formulate a pair of symmetric dual nondifferentiable multiobjective programming and establish appropriate duality theorems. We also show that differentiable and nondifferentiable analogues of several pairs of symmetric dual problems can be obtained as special cases of our general symmetric programs.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.